# SDR UIEA2023021300111

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 737
- Aircraft serial: 24086
- Aircraft time: 99,782 hours, 23,888 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY L 1 DOOR INOP.( RELAMPED OPS CHECK NORMAL IAW AMM 33-51-00 )
